Almost continuous mappings

T. Husain

Commentationes Mathematicae (1966)

  • Volume: 10, Issue: 1
  • ISSN: 2080-1211


The article contains no abstract

How to cite


T. Husain. "Almost continuous mappings." Commentationes Mathematicae 10.1 (1966): null. <>.

abstract = {The article contains no abstract},
author = {T. Husain},
journal = {Commentationes Mathematicae},
keywords = {},
language = {eng},
number = {1},
pages = {null},
title = {Almost continuous mappings},
url = {},
volume = {10},
year = {1966},

AU - T. Husain
TI - Almost continuous mappings
JO - Commentationes Mathematicae
PY - 1966
VL - 10
IS - 1
SP - null
AB - The article contains no abstract
LA - eng
KW -
UR -
ER -

Citations in EuDML Documents

  1. Ivan L. Reilly, Mavina K. Vamanamurthy, Connectedness and strong semicontinuity
  2. B. A. Saleemi, Naseer Shahzad, M. A. Alghamdi, Almost continuity vs closure continuity
  3. Takashi Noiri, On α -continuous functions
  4. Takashi Noiri, Semi-continuity and weak-continuity
  5. Lukasz A. Fudali, On cliquish functions on product spaces
  6. Miguel Caldas, Govindappa Navalagi, On weak forms of preopen and preclosed functions
  7. Janina Ewert, Quasicontinuity and related properties of functions and multivalued maps
  8. Ján Borsík, On almost quasicontinuous functions

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.